JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SHARP WEIGHTED ESTIMATE FOR MULTILINEAR SINGULAR INTEGRAL OPERATOR
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
SHARP WEIGHTED ESTIMATE FOR MULTILINEAR SINGULAR INTEGRAL OPERATOR
Lanzhe, Liu;
  PDF(new window)
 Abstract
In this paper, a sharp inequality for some multilineal singular integral operators are obtained. As the applications, we get the weighted $L^p(p>1)$ norm inequalities and L log L type estimate for the multilinear operators.
 Keywords
multilinear operator;singular integral operator;sharp estimate;BMO;;
 Language
English
 Cited by
 References
1.
J. Cohen, A sharp estimate for a multilinear singular integral on $R^n$, Indiana Univ. Math. J. 30 (1981), 693-702 crossref(new window)

2.
J. Cohen and J. Gosselin, On multilinear singular integral operators on $R^n$, Studia Math. 72 (1982), 199-223

3.
J. Cohen and J. Gosselin, A BMO estimate for multilinear singular integral operators, Illinois J. Math.30 (1986), 445-465

4.
R. Coifman and Y. Meyer, Wavelets, Calderon-Zygmund and multilinear operators, Cambridge Studies in Advanced Math. 48, Cambridge University Press, Cambridge, 1997

5.
Y. Ding and S. Z. Lu, Weighted boundedness for a class rough multilinear operators, Acta Math. Sinica 17 (2001), 517-526 crossref(new window)

6.
J. Garcia-Cuerva and J. L. Rubio de Francia, Weighted norm -inequalit-ies and related topics, North-Holland Math. 16, Amsterdam, 1985

7.
G. Hu and D. C. Yang, A variant sharp estimate for multilinear singular integral operators, Studia Math. 141 (2000), 25-42

8.
C. Perez, Endpoint estimate for commutators of singular integral operators, J. Func. Anal. 128 (1995), 163-185 crossref(new window)

9.
C. Perez, Sharp estimates for commutators of s-ingular inteqrols via iterations of the Hardy-Littlewood maximal function, J. Fourier Anal. Appl. 3 (1997), 743-756 crossref(new window)

10.
C. Perez and G. Pradolini, Sharp weighted endpoint estimates for commutators of singular integral operators, Michigan Math. J. 49 (2001), 23-37 crossref(new window)

11.
C. Perez and R. Trujillo-Gonzalez, Sharp we-ighted estimates for multilinear commutators, J. London Math. Soc. 65 (2002), 672-692 crossref(new window)

12.
E. M. Stein, Harmonic Analysis: real variable methods, orthogonality and oscillatory integrals, Princeton Univ. Press, Princeton NJ, 1993